Home>People>Faculty

LI Zhiping
Professor Emeritus
lizp@math.pku.edu.cn
http://www.math.pku.edu.cn/teachers/lizp/

Education

Ph. D

1987

Computational Mathematics

Peking University

M. S.

1984

Mathematics

Peking University

B. S.

1982

Mathematics

Xi’an Jiaotong University

Research Interests

Numerical methods for nonlinear partial differential equations and nonlinear elasticity

1. Finite element methods and spectral methods for cavitation problems in nonlinear elasticity

2. Finite element methods for Lavrentiev phenomenon in variational problems

3. Numerical methods for microstructures and phase transition in material sciences

Selected Publications

  • Chunmei Su and Zhiping Li. “Orientation-Preservation Conditions on an Iso-parametric FEM in Cavitation Computation”. Sci. China Math., 60(2017), 719-734. doi: 10.1007/s11425-016-0019-0.
  • Chunmei Su and Zhiping Li. “Error Analysis of a Dual-parametric Bi-quadratic FEM in Cavitation Computation in Elasticity”, SIAM J. Numer. Anal. 53(3) (2015), pp. 1629-1649. doi: http://dx.doi.org/10.1137/140971142.
  • Yijiang Lian and Zhiping Li. “Position and size effects on voids growth in nonlinear elasticity”. Int. J. Fract., 173(2)(2012), 147-161. doi:10.1007/s10704-011-9674-y.
  • Yijiang Lian and Zhiping Li. “A Numerical Study on Cavitation in Nonlinear Elasticity --- Defects and Configurational Forces”. Math. Mod. Meth. Appl. Sci., 21(12)(2011), 2551–2574. doi:10.1142/S0218202511005830.
  • Shan Wang and Zhiping Li, “Evaluation of mechanical parameters of an elastic thin film system by modeling and numerical simulation of telephone cord buckles”. J. Comput. Appl. Math., 236 (5) (2011), 860–866. doi:10.1016/j.cam.2011.05.018.